Armenian Journal of Mathematics

Numerical Solution of the Two-Phase Obstacle Problem by Finite Difference Method

Arakelyan, Avetik and Barkhudaryan, Rafayel and Poghosyan, Michael (2015) Numerical Solution of the Two-Phase Obstacle Problem by Finite Difference Method. Armenian Journal of Mathematics, 7 (2). pp. 164-182. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1056Kb

Abstract

We propose an algorithm to solve the two-phase obstacle problem by finite difference method. We prove the existence and uniqueness of the solution of the discrete nonlinear system and obtain an error estimate for the corresponding regularization. Also we prove the convergence of the proposed numerical algorithm. At the end of the paper we present some numerical simulations.

Item Type:Article
Subjects:35-xx Partial differential equations
65-xx Numerical analysis
ID Code:689
Deposited By:Professor Anry Nersesyan
Deposited On:10 Dec 2015 23:20
Last Modified:16 Dec 2015 15:32

Repository Staff Only: item control page